Journal article icon

Journal article

Chaos on the quantum scale

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1511/2001.40.870

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
AMERICAN SCIENTIST
Volume:
89
Issue:
6
Pages:
532-537
Publication date:
2001-01-01
DOI:
EISSN:
1545-2786
ISSN:
0003-0996
URN:
uuid:cd7390a3-a2e3-4a26-a00e-1013f96e96f3
Source identifiers:
191381
Local pid:
pubs:191381

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP